# SDR REXA200500126

- Difficulty date: September 28, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N812AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 9012
- Aircraft time: 1,779 hours, 1,308 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 20 DEGREES ON APPROACH.  SYSTEM RESET AND PLACED UNDER 72 HOUR WATCH PER AD 98-20-01.
